# SDR IPXA2017030214611

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,794 hours, 7,764 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Unsecure
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL300 AN ECAM MESSAGE FOR HYD GREEN RESERVIOR LOW LEVEL. FOLLOWED ECAM AND OFF PUMPS. GRAVITY GEAR EXTENTION.  FOUND "AN"PLUG AT GREEN SYSTEM ISOLATION COCK IN MLG WHEEL LOOSE.  SECURED THE A. N. PLUG, AND LEAK CHECKED GOOD.  OPS CHECKED GOOD IAW AMM 27-14-21-0401
